# SDR HALA2017101800225

- Difficulty date: October 17, 2017
- Submitted: October 18, 2017
- Operation: Air carrier
- Aircraft: N386HA
- Make and model: Airbus A330-243
- Aircraft serial: 1302
- Aircraft time: 25,480 hours, 3,880 cycles
- System (JASC): 3080 · Ice Detection
- Part: Heater
- Condition: Inoperative
- Location: Aoa
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT DIVERTED DUE ANTI ICE, CAPTAIN`S AOA HEAT.  REPLACED THE AOA VANE. GROUND CHECKED OK, IAW AMM 34-11-19.  ACCOMPLISHED TEST AND AUTO-LAND CAT 3 CAPABILITY TEST. BOTH PASS. AMM 22-96-00 & 22-97-00.
